# SDR UPS05844040

- Difficulty date: February 17, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,107 hours, 26,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755847U502
- Part serial: TAG844397
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT DOOR ENTRANCE FS 1220 L32R BANANA FITTING CRACKED .400 INCH LONG.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D AT FS 1220 LONG 29R TO 33R.
